# SDR R61A201712221008

- Difficulty date: December 22, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 32,203 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Frame 81
- Part time: 37,009 hours, 32,203 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELOW AFT CENTER FLOORBOARD, FRAME 81, SHEAR TIE CORRODED, 12 INCHES RIGHT FROM CENTER LINE.   REMOVED AND REPLACED SHEAR TIE IAW SRM 51-41-01.
